# SDR 2005UALA00672

- Difficulty date: July 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 36,288 hours, 5,737 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Seat 1f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1F AFT EMERGENCY PROX FLOOR LIGHT INOP.  REPLACED LIGHT ASSY.
